# SDR DALA2022122308307

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 92,790 hours, 20,125 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE OR DAMAGED,   INSPECTED ALL DOOR SLIDE LIGHTS THROUGHOUT CABIN, NO DEFECTS NOTED. OK TO CONTINUE.
